# SDR DALA2024011600627

- Difficulty date: January 11, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 91,748 hours, 16,055 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 SLIDE INDICATOR LIGHT INOP OR DAMAGED. CORRECTIVE ACTION: C/W RE-SECURED OF SLIDE LIGHT INDICATOR LENS AT R2 DOOR IAW B767 -400 52-73. OPS NML AT THIS TIME. (0149919)
